Has anyone who has had weekly paclitaxel had cysts appear in their good breast at the time a period would be due? I've been reassured mine will be due to menstrual cycle and chemo, but finding more lumps is very disconcerting to say the least! My boob feels tender and there are a few lumpy bits in there. I'm due on in a couple of days, but not actually expecting a period due to chemo.
I can imagine this has been disconcerting for you and I hope that you have been reassured by what you have been told, that it might be due to the menstrual cycle and chemotherapy. As you have found more lumps, it may be worth flagging this with your medical team or your GP just to double check or to get a second opinion that it is indeed linked to your menstrual cycle and chemotherapy. You can find out more about getting a second opinion on this page.
I hope that you will hear from other members of the forum who have had the same happen to them before and that they will come and share their story with you.
Lucie, Cancer Chat Moderator
Thank you for replying. I got checked out today and it has gone smaller and is a confirmed cyst due to my 'normal' period that would have been due. Phew!